Facebook Pixel
EmpowHER Guest

my problem is quite unusual but i need advice....

By Anonymous April 24, 2013 - 10:28am
Rate This

well my problem is quite unusual so i have been having sex with my boyfriend and we have been using condom as protection everytime we do it, and a week ago we had sex but he didnt wear condom we forgot and then he took it when he was about to cum but however a little bit went in me so i took a pill on sunday 1pm and i had sex on friday 3pm so i went to the pharmacy and they only had the 3 day emergency contraception pill the lady said as i am having it late 30% chances are it wont work.. and now for a couple of days im getting big and i have been craving for food and i have been peeing alot like i have to get 3 4 time at night to pee i get thirsty ino matter how much water i have.. my period is due end of april and by now i should be getting pains but nothing is happening.. i am really confused wether im pregnant or not please help thank you....

Add a Comment2 Comments

HERWriter Guide

Hi Anon

It's too early to have pregnancy symptoms if you are pregnant as the egg would just have implanted a couple of days ago. Your symptoms may be due to something else (something wrong with your digestive system, perhaps) but you can take an early pregnancy test in about 3-4 days and by then the result should be accurate.



April 24, 2013 - 12:37pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

thanks for your advice quick question if i do the pregnancy test on saturday 27 th april 2013 will that be accurate or should i do it on another day if so what day tank you :)

April 25, 2013 - 3:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.